# SDR QR9R2025052000001

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9447
- Aircraft time: 3,756 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 737
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 ENGINE N2 STUCK AT 96%. SHUTDOWN ENGINES AFTER LANDING AND THE NEEDLE REMAINED AT 96%. ALL OTHER ENGINE INDICATIONS WERE NORMAL. A TEST FLIGHT EVAL FOUND BOTH NR AND #1 N2 NEEDLES ON TRIPLE TACH WERE INTERMITTENT. REMOVED AND REPLACED TRIPLE INDICATOR IAW AMM 77-14-00, 4-1. MOC OKAY.
